Blank Cover Image
タイトル、所在が表示されます

Mathematical reviews

フォーマット:
雑誌
責任表示:
American Mathematical Society
言語:
英語
出版情報:
Lancaster, Pa. : American Mathematical Society, 1963-
形態:
v. ; 30 cm
著者名:
American Mathematical Society <DA00032889>  
ISSN:
00255629
巻次(年次):
Vol. 25, no. 1 (Jan. 1963)-v. 58, no. 6 (Dec. 1979) ; Issue 80a (Jan. 1980)-issue 99m (Dec. 1999) ; Issue 2000a (Jan. 2000)-
継続前誌:
Mathematical reviews. A <AA10525640>
Mathematical reviews. B <AA10525651>
書誌ID:
AA10665898
子書誌情報
Loading
eリソース
Loading
所蔵情報
Loading availability information

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

8 雑誌 SIAM review

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

American Mathematical Society

Macmillan

Rossiĭskai︠a︡ akademii︠a︡ nauk, London Mathematical Society

London Mathematical Society, Turpina Ltd. : Russian Academy of Sciences

American Mathematical Society

American Mathematical Society

Rossiĭskai︠a︡ akademii︠a︡ nauk, London Mathematical Society

London Mathematical Society, Turpion Ltd. : Russian Academy of Sciences

American Mathematical Society

American Mathematical Society

Australian Mathematical Society

Australian Mathematical Society

Johns Hopkins University, American Mathematical Society

Johns Hopkins University

Royal Society (Great Britain)

Royal Society